Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016, Article ID 2931524, 8 pages
http://dx.doi.org/10.1155/2016/2931524
Research Article

Adaptive Fuzzy Tracking Control for a Class of Uncertain Nonlinear Time-Delayed Systems with Saturation Constrains

1Software School, University of Science and Technology Liaoning, Anshan, Liaoning 114051, China
2School of Science, University of Science and Technology Liaoning, Anshan, Liaoning 114051, China
3School of Material and Metallurgy, University of Science and Technology Liaoning, Anshan, Liaoning 114051, China
4College of International of Finance and Banking, University of Science and Technology Liaoning, Anshan, Liaoning 114051, China

Received 28 September 2016; Revised 15 November 2016; Accepted 22 November 2016

Academic Editor: Xian Zhang

Copyright © 2016 Yu-Jun Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-Jun Zhang, Li-Bing Wu, Hong-Yang Zhao, Xiao-Dong Hu, Wen-Yu Zhang, and Dong-Ying Ju, “Adaptive Fuzzy Tracking Control for a Class of Uncertain Nonlinear Time-Delayed Systems with Saturation Constrains,” Journal of Control Science and Engineering, vol. 2016, Article ID 2931524, 8 pages, 2016. https://doi.org/10.1155/2016/2931524.